# SDR QXEA200300982

- Difficulty date: August 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,227 hours, 6,103 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER NACELLE UPPER DECK SUPPORT ANGLE IS CRACKED. REPAIRED IAW Q400 RD 8/4-71-016.
